# SDR RAIA00202081

- Difficulty date: February 22, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 6,107 hours, 5,295 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Adc
- Part number: 70147000918
- Part serial: 98041805
- Condition: Inoperative
- Part time: 7,490 hours, 6,386 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5292-BGM- ON TAKE OFF ROLL GOT NUMEROUS WARNING MESSAGES: SPS, GPWS, AND #1 AHRS INOP. MAINTENANCE REMOVED AND REPLACED THE #1 AIR DATA COMPUTER, OPS CK OK.
